Journal of the Mathematical Society of Japan

A duality theorem for the real unimodular group of second order

Nobuhiko TATSUUMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 313-332.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975299

Digital Object Identifier
doi:10.2969/jmsj/01730313

Mathematical Reviews number (MathSciNet)
MR0183814

Zentralblatt MATH identifier
0135.17302

Subjects
Primary: 22.57
Secondary: 22.60

Citation

TATSUUMA, Nobuhiko. A duality theorem for the real unimodular group of second order. J. Math. Soc. Japan 17 (1965), no. 3, 313--332. doi:10.2969/jmsj/01730313. https://projecteuclid.org/euclid.jmsj/1260975299


Export citation